# SDR QXEA200500078

- Difficulty date: December 29, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 15,614 hours, 22,437 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TOP OF FORE RUDDER HAS A CRACK NEAR A RIVET.  INSTALLED THE REPAIRED PARTS AND SEALED IAW RD 8-55-335.
